"Wow, that's quite scary. Mine dropped over 100 points within just a few months of Cabergoline and I felt fantastic! I'm not sure why yours keeps going up. High prolactin for long periods is also very dangerous in the event that you sh..."
Hi I read your post on medhelp.org regarding your pituitary tumor.
I am beginning the drug Norprolac tomorrow for mine. I have gained 30 pounds in the last year for no reason, do you think this drug will help with the weight too? Please if you find time, could you email me at ***@**** and share your story with me regarding your tumor? Thanks! Jennifer
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.